RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tomilin, Aleksander Nikolaevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:493
Abstract pages:384
Full texts:166
References:25
Professor
Doctor of physico-mathematical sciences
Website: http://www.ispras.ru/persons/tomilin.php

http://www.mathnet.ru/eng/person63641
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-4040-4179
http://www.researcherid.com/rid/6603775760

Publications in Math-Net.Ru
2018
1. I. B. Burdonov, A. S. Kossatchev, V. V. Kuliamin, A. N. Tomilin, V. Z. Shnitman, “Asynchronous distributed algorithms for static and dynamic directed rooted graphs”, Proceedings of ISP RAS, 30:1 (2018),  69–88  mathnet  elib
2015
2. E. Lavrischeva, L. Karpov, A. Tomilin, “Internet services for solving business problems”, Proceedings of ISP RAS, 27:1 (2015),  125–150  mathnet  elib
1968
3. L. N. Korolev, V. P. Ivannikov, A. N. Tomilin, “Functions of the dispatcher of the operational system BESM-6”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968),  1403–1418  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 305–333

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020